# SDR CALA0400494

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N23661
- Make and model: Boeing 737524
- Aircraft serial: 28922
- Aircraft time: 15,938 hours, 8,368 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Punctured
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT HORIZONTAL STABILIZER UPPER SKIN PUNCTURED AT STAB STA 203.  THE PUNCTURED AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW 55-10-01.
